# SDR SWAA2022030902684

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT-OUT AFT CORNER THRESHOLD CRACKED. / AFT CARGO DOOR AFT CORNER THRESHOLD REPAIRED ON BACKSHOP WORK ORDER 39556-1600-0002 IAW EA 1-A53-2076 REV 11.
